# SDR DL76L050213

- Difficulty date: April 11, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 34,567 hours, 5,457 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 10,000 FT, 10 MIN AFTER T/O RT DUCT LEAK EICAS AND RT DUCT LEAK ON OVERHEAD.  REPLACED RIGHT DUCT OVERHEAT LOOP.
